# SDR ASAA2016061317027

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 30,326 hours, 9,210 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU DETECTOR INOPERATIVE, LIGHT ON.  ACFT GROUNDED. R & R APU TAILPIPE FIRE DETECTOR ELEMENT, REF AMM 26-15-01.  OPS CHECK OK.
